# SDR ASAA0480497

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5101 · Aircraft Structures
- Part: Sealant
- Part number: 5913528
- Condition: Missing
- Location: Idler Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK-LOG PG 5784367, SEALANT MISSING LT IDLER HINGE.  NO ROTATION NOTED,  APPLIED SEALANT TO BOTH ENDS OF BOLT IAW EA 5750-01098.
